Alert archive / Maine / High Wind Warnings in 2010
High Wind Warning 5, NWS Caribou, ME
NWS Caribou, ME issued this high wind warning at Mar 29, 2010, 3:56 PM EDT for Hancock County, Penobscot County, Washington County, Maine. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2010, 3:56 PM EDT (19:56 UTC)
- Expired
- Mar 29, 2010, 11:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Caribou, ME
Counties Hancock County, ME, Penobscot County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 122 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.9 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 441 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 441 m²/s²
- 0-3 km storm-relative helicity
- 473 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
587 WWUS71 KCAR 291956 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 356 PM EDT MON MAR 29 2010 ...WINDY CONDITIONS EXPECTED ALONG THE COAST INTO THIS EVENING... .LOW PRESSURE APPROACHING FROM THE WEST AND HIGH PRESSURE TO THE EAST WILL PRODUCE A TIGHTENING PRESSURE GRADIENT ACROSS THE REGION. THIS WILL CREATE WINDY CONDITIONS ACROSS COASTAL AREAS THROUGH THE EARLY EVENING HOURS. MEZ029-030-300000- /O.UPG.KCAR.WI.Y.0008.000000T0000Z-100330T0000Z/ /O.NEW.KCAR.HW.W.0005.100329T1956Z-100330T0000Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 356 PM EDT MON MAR 29 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. SOUTH WINDS OF 20 TO 30 MPH...WITH GUSTS IN EXCESS OF 45 MPH... CAN BE EXPECTED INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL HAVE A LOW IMPACT ON THE WARNING AREA. WINDS OF THIS MAGNITUDE, COUPLED WITH WET GROUND, WILL LIKELY CAUSE A NUMBER OF SHALLOW ROOTED TREES TO BE BLOWN DOWN, OR SHALLOW ROOTED TREES TO FALL ON POWER LINES WITH POSSIBLE POWER OUTAGES. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. && PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ MEZ015>017-300000- /O.NEW.KCAR.HW.W.0005.100329T1956Z-100330T0000Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON 356 PM EDT MON MAR 29 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. SOUTH WINDS OF 20 TO 30 MPH...WITH GUSTS IN EXCESS OF 45 MPH... CAN BE EXPECTED INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL HAVE A LOW IMPACT ON THE WARNING AREA. WINDS OF THIS MAGNITUDE, COUPLED WITH WET GROUND, WILL LIKELY CAUSE A NUMBER OF SHALLOW ROOTED TREES TO BE BLOWN DOWN, OR SHALLOW ROOTED TREES TO FALL ON POWER LINES WITH POSSIBLE POWER OUTAGES. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. && PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ KHW
2 follow-up statements
357 WWUS71 KCAR 292352 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 752 PM EDT MON MAR 29 2010 ...WINDY CONDITIONS EXPECTED DOWNEAST THROUGH THE EVENING... .LOW PRESSURE APPROACHING FROM THE WEST AND HIGH PRESSURE TO THE EAST WILL PRODUCE A TIGHTENING PRESSURE GRADIENT ACROSS THE REGION. THIS WILL CREATE WINDY CONDITIONS ACROSS DOWNEAST AREAS THROUGH THE EVENING HOURS. MEZ015>017-029-030-300300- /O.EXT.KCAR.HW.W.0005.000000T0000Z-100330T0300Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT... MACHIAS...CHERRYFIELD 752 PM EDT MON MAR 29 2010 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING. SOUTH WINDS OF 20 TO 30 MPH...WITH GUSTS OF 40 TO 50 MPH...CAN BE EXPECTED THROUGH THE REST OF THE EVENING. THE STRONGEST WIND GUSTS WILL GENERALLY OCCUR ALONG THE DOWNEAST COAST AND ACROSS HIGHER TERRAIN AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL HAVE A LOW IMPACT ON THE WARNING AREA. WINDS OF THIS MAGNITUDE...COUPLED WITH WET GROUND...WILL LIKELY CAUSE A NUMBER OF SHALLOW ROOTED TREES TO BE BLOWN DOWN OR SHALLOW ROOTED TREES TO FALL ON POWER LINES WITH POSSIBLE POWER OUTAGES. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. && PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ NORCROSS
983 WWUS71 KCAR 300244 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1044 PM EDT MON MAR 29 2010 MEZ015>017-029-030-300345- /O.EXP.KCAR.HW.W.0005.000000T0000Z-100330T0300Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT... MACHIAS...CHERRYFIELD 1044 PM EDT MON MAR 29 2010 ...HIGH WIND WARNING WILL EXPIRE AT 11 PM EDT THIS EVENING... THE HIGH WIND WARNING WILL EXPIRE AT 11 PM EDT THIS EVENING. WINDS WILL CONTINUE TO DIMINISH THROUGH THE REMAINDER OF THE OVERNIGHT HOURS. THUS...THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...WIND GUSTS OF 35 TO 45 MPH COULD CONTINUE ALONG THE COAST OF WASHINGTON COUNTY INTO THE EARLY MORNING HOURS. $$ NORCROSS
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this high wind warning went out at Mar 29, 3:48 PM EDT, 8 minutes earlier.
Area forecast discussion, Mar 29, 3:48 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
348 PM EDT MON MAR 29 2010
.SYNOPSIS...
A TROUGH OF LOW PRESSURE WILL CROSS NORTHWEST MAINE THIS EVENING
THEN STALL OVER DOWNEAST MAINE LATE TONIGHT. LOW PRESSURE ALONG
THE EAST COAST WILL LIFT SLOWLY NORTH TOWARD SOUTHERN NEW ENGLAND
ON TUESDAY THEN TURN AND MOVE SLOWLY EAST INTO THE ATLANTIC
WEDNESDAY THROUGH THURSDAY. THIS SYSTEM WILL BRING ANOTHER ROUND
OF RAIN TO MUCH OF THE REGION TUESDAY AND TUESDAY NIGHT WITH THE
HEAVIEST RAIN EXPECTED ACROSS SOUTHERN AND CENTRAL AREAS. HIGH
PRESSURE WILL BUILD OVER THE AREA LATE WEEK INTO THE WEEKEND WITH
A ROUND OF UNSEASONABLY WARM AIR EXPECTED.
&&
.NEAR TERM /THROUGH TUESDAY/...
WNTR WX ISSUES HAVE DIMINISHED AS SFC TEMPS HAVE RISEN INTO THE
MID-UPPER 30S EVN FAR NWRN AREAS SO LAST REMAINING ADV FOR ZN1 WAS
ALLOWED TO EXPIRE AT 18Z. RAIN NOW FALLING ACROSS MOST OF THE FA W/
AMOUNTS A LITTLE OVR AN INCH NOW BEING RPTD ACROSS OUR SWRN AREAS IN
ZNS10 AND 31. SFC LOW PRES TROF CONTS TO SLOWLY CROSS THE FA AND
WILL CONT TO DO SO THRU TNGT BEFORE STALLING ACROSS DOWNEAST AREAS
LATE.
AS XPCTD...925 SRLY JET PRODUCING SRLY WNDS OF 25-35 MPH W/ GUST
OVER 40 MPH ALONG THE COAST AND INTO INTERIOR DOWNEAST ZNS ATTM.
MDLS CONTG TO PUSH THIS JET E OF THE FA BY LATER THIS EVE SO XPCT
STRONGEST WNDS TO SHIFT E OF THE FA AFT 00Z. AS OFTEN HAPPENS...GETTING
RPTS OF SOME MINOR DAMAGE AND POWER OUTAGES FROM BGR HYDRO W/ 2744
CUSTOMERS RPTD W/OUT POWER SO HAVE OPTED TO COVER OUR INTERIOR
DOWNEAST AND COASTAL ZNS W/ A HGH WND WRNG FOR IMPACT EVN THO
GENERALLY WNDS THUS FAR REMAINING BLO 50 MPH. WINDS SHOULD LESSEN
THIS EVE AND CONDS SHOULD IMPRV SIGNIFICANTLY AFT 00Z.
PRECIP XPCTD TO GRADUALLY WIND DOWN ACROSS THE NWRN HALF OF THE
FA BUT WILL CONT ACROSS THE SERN HALF THRU THE NGT AND INTO TUE AS
THE BNDRY STALLS AND ACTS AS A FOCUS FOR CONTD LOW-LVL CONVERGENCE
AND CONTD LGT PRECIP. PRECIP SHOULD BEGIN TO MAKE SOME NWRD
PROGRESS AGAIN DURING THE DY TUE AS MDLS CONT TO ADVERTISE LOW
PRES OVR THE MID ATLC STATES LIFTING SLOWLY NWRD TWRD SRN NEW
ENGLAND ON TUE BEFORE PULLING EWRD AND TRACKING SLOWLY ACROSS THE
SRN GULF OF MAINE LATER TUE THRU WED. TRACK HAD SHIFTED A LITTLE
FURTHER S LAST 24 HRS AS MDLS SEEM TO BE ACCOUNTING FOR THE
STRENGTH OF THE HGH CNTRD ACROSS MUCH OF QUEBEC ATTM... STILL XPCT
A HEALTHY SLUG OF RAIN TO LIFT SLOWLY NWRD INTO THE STATE DURING
THE DAY TUE W/ LGT RAIN REACHING FAR NRN AREAS LATE AND THE
HEAVIEST RAIN REACHING DOWNEAST AREAS LATER TUE AFTN INTO TUE EVE.
FLOOD WTCH CONTS FOR SWRN AREAS WHERE QPF AMOUNTS ALREADY
APPROACHING 1.5 INCHES W/ THIS FIRST SYSTEM. ADJUSTED QPF AMOUNTS
DOWNWARD JUST A BIT AS MDLS HAVE BACKED OFF THE QPF A LITTLE
MAINLY DUE TO THE SOMEWHAT FURTHER SRLY TRACK OF THE SECOND SYSTEM
TOMORROW AND TOMORROW NIGHT. STILL...STORM TTL QPF AMOUNTS NEAR 3
INCHES OVR THE WTCH AREA SO WILL CONT THE FLOOD WTCH FOR NOW.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
SHORT TERM MODELS ARE IN GOOD GENERAL AGREEMENT WITH MINOR DIFFERECES
ON THE POSITION AND CENTRAL PRESSURE OF THE PRIMARY LOW PRESSURE
SYSTEM. THE GFS 995MB ALONG THE NJ COAST. THE ECMWF 996MB ALONG
NRN DELMARVA. AND GEM 990MB ALONG THE NJ COAST. BY 12Z WED THE
MODELS MOVE THE LOW TO THE SE OF LONG ISLAND. ALL AROUND 1000MB
THE LOW WILL BE VERTICALLY STACKED AND BECOMING COLD CORE. THE
OCCLUDED FRONT WRAPPED ACROSS CENTRAL MAINE. BY 00Z THURS THE LOW
CONTINUES TO FILL AS IT REMAINS QUASI-STATIONARY EAST OF LONG
ISLAND. THE OCCLUDED FRONT WILL DISSIPATE AT THIS POINT. BY 12Z
THURS A HIGH PRESSURE RIDGE WILL BUILD ACROSS THE REGION. THE LOW
WILL CONTINUE TO DRIFT SLOWLY SE AS IT CONTINUES TO FILL. BY THE
END OF THE PERIOD THE HIGH PRESSURE RIDGE WILL BE EXTENDED ACROSS
THE REGION.
LOADED MATCH GUIDANCE FOR MAX/ MIN TEMPS. A BLEND OF GFS/NAM/MOS
GUIDANCE FOR SKY/WND/POP. A BLEND OF GFS/NAM/HPC GUIDANCE FOR
QPF. PLUS 20 PERCENT FOR WINDS GUSTS OVER THE WATERS...PLUS 15
PERCENT FOR WNDS OVER CWA. LOADED NAWAVE 4 FOR SEAS. ADJUSTED SEAS
DOWN 20 PERCENT THEN BLENDED BACK TO GYX. CURRENT FORECASTED SEAS 5
TO 6 FT TO HIGH AND BELIEVE THAT THIS WILL CONTINUE THROUGH THE
PERIOD...HOWEVER THE EARLY PORTION OF THE PERIOD SEAS WILL BE
MOSTLY A SOUTHERLY SWELL SO SEAS WILL HAVE TO CONTINUE TO BE
MONITORED.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
PATTERN SHIFTS TO A WARMER SCENARIO COME LATE THIS WEEK ON INTO
THE WEEKEND.
THE LATEST GFS/CANADIAN GEM AND ECMWF ALL SUPPORT LOW PRES PULLING
AWAY FROM THE ATLC COAST THURSDAY NIGHT AND HIGH PRES BUILDING
OVER THE REGION FRIDAY INTO SUNDAY.
CONFIDENCE IS HIGH ENOUGH TO BOOST TEMPERATURES UP WELL INTO THE
60S STARTING FRIDAY AND LASTING INTO THE EASTER WEEKEND. 500MB
HEIGHTS ARE FCST TO BUILD TO 579DM BY LATE SATURDAY. THE ECMWF IS
BY FAR THE MOST AGGRESSIVE WITH THIS AS THE GFS INDICATES A S/WV
CUTTING INTO THE RIDGE ON SATURDAY. THE CANADIAN GEM INDICATES THE
SAME SETUP AS THE GFS. THEREFORE...DECISION HERE WAS TO SHOOT FOR
UPPER 60S TO AROUND 70 FOR SATURDAY RAISING THEM A CATEGORY ABOVE
GMOS. IT WILL SURE FEEL LIKE A SPRING. A FRONTAL SYSTEM IS
PROGGED TO MAKE ITS WAY TOWARD THE REGION LATER SUNDAY INTO MONDAY
W/THE NEXT ROUND OF SHOWERS AND A BIT OF A COOL DOWN BUT STILL WELL
ABOVE NORMAL.
SOMETHING THAT WILL NEED TO BE MONITORED WILL BE THE ICE STILL
LOCKED IN THE FAR N AND NW ON SOME THE RIVERS IN THE SAINT JOHN
BASIN. THESE WARM TEMPERATURES WILL DEFINITELY ALLOW FOR ALOT OF
SNOW MELT AND ICE BREAKUP. THERE IS STILL PLENTY OF TIME TO ASSESS
THIS SITUATION.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
NEAR TERM: MVFR CONDS ACROSS ALL TAF SITES XPCT FOR KCAR ATTM...
XPCT KCAR TO LIFT ANOTHER 100 FT OR SO TO MVFR OVR THE NXT HR OR
SO W/ ALL TAF SITES XPCTD TO REMAIN MVFR INTO TNGT. SOME DRIER
AIR WORKING ACROSS FAR NRN AND WRN AREAS BEHIND THIS SFC LOW PRES
TROF SHOULD ALLOW NRN TAF SITES TO IMPRV TO VFR CONDS LATER TNGT
W/ VFR CONDS CONTG INTO TUE AFTN. XPCT SRN AREAS TO HANG ONTO MVFR
CONDS TNGT AS THE SFC TROF STALLS OVR THIS AREA W/ MVFR TO PSBLY
IFR CONDS CONTG THRU TUE AS ANOTHER AREA OF RAIN LIFTS NWRD ACROSS
THESE AREAS.
SHORT TERM: IFR TO MVFR UNDER A DISIPATING OCCLUDED FRONTAL SYSTEM...
CONDITIONS WILL SLOWLY IMPROVE TO VFR THURS EVENING AND REMAIN
VFR THROUGH THE END OF THE PERIOD.
&&
.MARINE...
NEAR TERM: WNDS STRUGGLING TO REACH GLW AS APPEARS WNDS HAVING A
TUF TIME MXNG DOWN AS RELATIVELY MILD AIR LIFTS NWRD OVR THE CHILLY
ATLC WATERS. WILL HANG ONTO THE GLW BUT CONFIDENCE CONTS TO LOWER
W/ TIME. PER THE LOWER THAN FCST WND SPEEDS THUS FAR...SEAS ALSO
RUNNING A LITTLE BEHIND FCST AS WELL... HAVE ADJUSTED SEAS
DOWNWARD A BIT TO MATCH CURRENT TRENDS AND THEN BRING THEM UP W/ TIME
CLOSER...BUT STILL AS BIT BLO WNAWAVE FCST GUIDANCE.
SHORT TERM:A SERLY SWELL WILL DOMINATE THE SEAS EARLY IN THE PERIOD
AS THE FILLING LOW SLOWLY DRIFTS TO THE SOUTHEAST AWAY FROM THE
WATERS. A SMALL CRAFT FOR SEAS WILL BE REQUIRED FROM THE END POINT
OF THE CURRENT GALE WARNING THROUGH MIDDAY THURS.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR MEZ010-015-031.
HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR MEZ015>017-
029-030.
MARINE...GALE WARNING UNTIL 11 PM EDT THIS EVENING FOR ANZ050>052.
&&
NEAR TERM...KHW
SHORT TERM...NORTON
LONG TERM...HEWITT
AVIATION...KHW
MARINE...KHW/NORTONHazardous weather outlook, Mar 29, 3:45 PM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 345 PM EDT MON MAR 29 2010 MEZ001>006-011-032-301945- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PENOBSCOT-NORTHERN WASHINGTON- 345 PM EDT MON MAR 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ016-017-029-030-301945- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON- 345 PM EDT MON MAR 29 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ010-031-301945- CENTRAL PISCATAQUIS-SOUTHERN PISCATAQUIS- 345 PM EDT MON MAR 29 2010 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ015-301945- SOUTHERN PENOBSCOT- 345 PM EDT MON MAR 29 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-301945- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 345 PM EDT MON MAR 29 2010 ...GALE WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 4:43 AM EDT | Flood Watch | CAR | Hancock, Penobscot, Piscataquis, Washington | 57 hr |
Nearby
High Wind Warnings in Maine, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.